# SDR AU960067

- Difficulty date: January 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Socata MS893E
- Propeller: Hartzl
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Axle
- Part number: 8804200410
- Condition: Cracked
- Location: Nose-Tail Gear S
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR AXLE CRACKED - FOUND DURING INSPECTION IAW AD/MSR/32
